MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure; there was smoke coming out of the laser.There were no patient complications, however, the information about the procedure outcome was not reported.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and found a damaged debris shield, therefore, replaced.No errors were found in the system logs, and all optics, as all were verified to be functioning correctly.Multiple fibers were tested without replicating the reported allegation, and the power tests showed no anomalies.The customer account of events, along with the physical damage observed, indicated that the user fiber had sustained damage at the connector end.This prevented laser energy from reaching the distal end, causing heat buildup at the connector.As the debris shield was found defective, the reported event was confirmed; the event could not be replicated but the replaced debris shield may have emitted smoke at the time it was damaged.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during a procedure, there was smoke coming out of the laser.There were no patient complications, however, the information about the procedure outcome was not reported.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22845642
Report Number2124215-2025-53526
Device Sequence Number17375185
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)150126(10)3
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/17/2025
Date Device Manufactured01/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown